RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 127(169), Number 1(5), Pages 72–91 (Mi msb1958)  

This article is cited in 5 scientific papers (total in 5 papers)

Classification of the maximal arithmetic subgroups of indefinite orthogonal groups of type $(B_l)$

A. A. Bondarenko


Abstract: An explicit classification is obtained for the maximal arithmetic subgroups of indefinite orthogonal $K$-groups of type $(B_l)$, where $K$ is a global field $(\operatorname{char}K\ne2)$. As a preliminary, a local analogue of the maximality problem is considered, and conditions are determined under which, for groups of the type indicated, local maximality implies global.
Bibliography: 14 titles.

Full text: PDF file (1247 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 55:1, 71–89

Bibliographic databases:

UDC: 512.743
MSC: Primary 20G30; Secondary 11E57
Received: 20.12.1982 and 18.09.1984

Citation: A. A. Bondarenko, “Classification of the maximal arithmetic subgroups of indefinite orthogonal groups of type $(B_l)$”, Mat. Sb. (N.S.), 127(169):1(5) (1985), 72–91; Math. USSR-Sb., 55:1 (1986), 71–89

Citation in format AMSBIB
\Bibitem{Bon85}
\by A.~A.~Bondarenko
\paper Classification of the maximal arithmetic subgroups of indefinite orthogonal groups of type $(B_l)$
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 127(169)
\issue 1(5)
\pages 72--91
\mathnet{http://mi.mathnet.ru/msb1958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=791318}
\zmath{https://zbmath.org/?q=an:0596.20035|0574.20034}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 55
\issue 1
\pages 71--89
\crossref{https://doi.org/10.1070/SM1986v055n01ABEH002992}


Linking options:
  • http://mi.mathnet.ru/eng/msb1958
  • http://mi.mathnet.ru/eng/msb/v169/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bondarenko, “On the problem of the maximality of arithmetic subgroups of indefinite orthogonal groups of type $(D_l)$”, Math. USSR-Sb., 69:2 (1991), 417–430  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Bondarenko A., “Classification of Maximal Arithmetic Subgroups of Indeterminate Groups of C(I) Type”, Dokl. Akad. Nauk Belarusi, 38:3 (1994), 29–32  mathscinet  zmath  isi
    3. Ryzhkov A., Chernousov V., “Maximality Criterion for Arithmetic Subgroups”, Dokl. Akad. Nauk Belarusi, 40:4 (1996), 24–28  mathscinet  zmath  isi
    4. A. A. Ryzhikov, V. I. Chernousov, “On the classification of the maximal arithmetic subgroups of simply connected groups”, Sb. Math., 188:9 (1997), 1385–1413  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. A. Bondarenko, “Class numbers of classical groups”, Math. Notes, 68:1 (2000), 43–49  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:141
    Full text:63
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019